# SDR CALA0000552

- Difficulty date: April 25, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- Aircraft time: 40,274 hours, 20,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Part number: BR963160
- Condition: Broken
- Location: Row 6 And 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE PATH LIGHTING INOP AT ROW 6 AND 22. REPLACED WIRE HARNESS AT BOTH ROWS PER MAINTENANCE MANUAL 33-51-02 PG 501.
